MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET COCR I-BEAM TRAY 83MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET COCR I-BEAM TRAY 83MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001822565-2021-00134.The locking bar of the product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during right total knee arthroplasty the locking clip was difficult to insert through the tibial insert and tibial tray.A second tibial insert and locking clip were used to complete the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.The tibial tray remains implanted, but the locking bar was returned.Visual examination of the returned product identified wear marks and nicks/dings on the locking bar.Device was submitted for further analysis.Analysis determined smearing on the leading edge of the locking bar.No significant contact marks or smearing was observed on the underside of the device or on the clasp tip and underside and contact marks near the insertion dimple of the device.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET COCR I-BEAM TRAY 83MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11494666
Report Number0001825034-2021-00770
Device Sequence Number16888883
Product Code JWH
UDI-Device Identifier00887868247903
UDI-Public(01)00887868247903(17)300720(10)J6823717
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141226
Device Lot NumberJ6823717
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age50 YR
Patient Weight109